# SDR UIEA2021051701136

- Difficulty date: May 17, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,417 hours, 21,882 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

'WXR SYS" STATUS MESSAGE( PERFORMED OPERATIONAL TEST OF BOTH WEATHER RADAR SYSTEM IAW AMM 34-43-00. NO FAULTS FOUND AT THIS TIME. NO CURRENT STATUS MESSAGE. )
